# SDR IPXA2023052093281

- Difficulty date: May 20, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 20,663 hours, 12,400 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: A5341076521700
- Part serial: NA
- Condition: Cracked
- Location: Aft Cargo Fwd Bh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CAFT CARGO FWD BLKHD SUPPORT ANGLE CRACKED.REPLACED CRACKED SUPPORT ANGLE  IAW SRM 51-40-21.
